# SDR NWAA70089611

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 75,693 hours, 85,714 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB AT FL 200 WITH WING ANTI-ICE ON SELECTED CABIN BEGAN TO CLIMB AND DESCEND RAPIDLY.  FLIGHT DESCENDED TO FL 100.  NO MENTION OF OXYGEN MASKS BEING DEPLOYED.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINT REPLACED CABIN PRESS CONTROLLER AND OUTFLOW VALVE.  ALSO, REPLACED ICE PROTECT THERMOSTAT AND ANTICIPATOR.  OPERATION CHECKS GOOD.
